Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Stomach cramps, blood in vagina after having sex. On levelen Ed. Suggest?

Hey I am on Levlen Ed for over 6 months now. I take it everyday, as prescribed. I missed a few pills in the past 2 weeks but still took them as soon as I remembered. I had sex with this guy but he told me he used the withdrawal method. A few days later, when I went to pee, I saw some blood discharge from my vagina (I was on my active pill). Also, I had a really bad stomach cramps the week after (still on my active pill that time); I thought it may be because I had a salt & vinegar chips then had an hour of work out in the gym and another hour for aerobics . I am not sure if that s the cause of my stomach cramps? I wasn t worried at first, but I have already taken my 4th inactive pill and I havent gotten my period yet! I took a pregnancy test earlier (Pregnosis Clear) and it came out negative! I ve been stressing out about this. So could you please ease my overly paranoid mind? I really want to know what is going on with my hormones or if this is even normal?
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
HI
ACCORDING TO YOUR SYMPTOMS 1ST PROPERLY TAKE PREGNANCY TEST AGAIN, YOU MAY B PREGNANT . IF IT NEGATIVE THAN YOU MAY B SUFFER FROM ENDOMETRIOSIS WHICH MAY B THE MAIN REGION OF YOUR BLEEDING FROM VAGINA OR MAY B CERVICAL PROBLEM SO YOU BETTER GO FOR ULTRASOUND , HORMONAL TEST & CERVICAL BIOPSY BETTER AVOID INTERCOURSE FOR SOME TIME & MAINTAIN PERSONAL HYGIENE ALSO .
TAKE CARE
Answered: Sat, 5 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor